# SDR GAIA03002BOP

- Difficulty date: February 3, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 652244117
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT - 272 - MSP-MCI - AT APPROXIMATELY 200 FEET AGL THE NR 2 ENGINE HAD A FIRE INDICATION.  THE CREW DECLARED AN EMERGENCY AND SHUTDOWN THE NR 2 ENGINE AS PER EMERGENCY PROCEDURES.  UPON ENGINE SHUTDOWN, THE FIRE INDICATION EXTINGUISHED.  AIRCRAFT PERFORMED AN AIR TURN BACK TO MSP.  AN UNEVENTFUL LANDING WAS MADE.  FOUND 13TH STAGE SADDLE DUCT BLOWN.  REMOVED AND REPLACED DUCT.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
